blogs

Menopause or perimenopause and hrt.

i know lots of people have been here, so they’re in a perfect position to advise Me ...  please?

i read, somewhere, that hrt stops adequate absorption of B vitaminsi or one of the abxi, doxi, roxi or metroi. I had chemo (for MSi, several years ago, which put me into premature menopause, although the menses began again after several years, but I’m 50 now, and it’s happening for real! 

would anyone advise?  i gave up hrt, but am getting severe fatigue and nausea, so would like to start again. I am extremely gluten intolerant so , probably, have absorption issues and pernicious anaemia.

Jane

Pulse #50

Hi everyone, Terri completed her 50th pulse yesterday, which was her third 10 day pulse with 10 day intervals. We built up to this with three 7 day pulses and a nine day pulse at normal intervals after reactions were virtually un-detectable by pulse #43.

We have tried to increase the Tinii on two previous occasions and quickly had to back-track due to lack of recovery time between pulses causing increased weakness, so we find it extremely encouraging that this attempt sees no build-up of die-off or weakness.

Pulse # 51

Late as per usual, I started pulse number 51 yesterday lunchtime. I have a strong lead but am conscious of JaneK coming up fast on the inside.

For any spectators wondering how come I'm late yet again, I always have an excuse, and this time itsi a good one. JaneK has commented that it's been a while since I last posted ... so I'll do a separate post featuring my excuse.

Smile

G.

"Here she goes again!"

"Here she goes again!"  You must be saying, but please could some people occasionally pop into Thisisms.  I am about to post there that they can find the correct address for this site at the bottom of one of my webpages, but if they come here and likewhat they see, they will have a lotof trouble to try to join.  Thank-you all!.....................Sarah

Double figures

At last, i’ve reached double figures, but, pulse 10 is even more difficult than 1-9, which, maybe naively, i’m taking as a good sign. In my ignorance, reacting means the cpni is being wheedled out of more of its hiding places! Even so, i look forward to tomorrow night, and my last Metroi tab, this month!

Jane

Pulse number 1

In my last entry, I had made it down to 7 mg of prednisone. Today I am down to 3 mg. I also started my first pulse of metronidazolei. So far so good! I seem to be a bit tired but am uncertain if the metro is causing it. Any feedback is appreciated!

Thank you!

Trish

Natural way to kill CPn

Not been on this site recently so forgive me if this info has already been shared.

I continue to research and try to take my health forward, and an ongoing battle is sorting out my gut.  I've had this problem since age 4, when I had my first hospitalisation with CPni.  t seems I may have found my answer!  

One day wanerding around in my local Sainsbury's I saw Roquefort Cheese, made from raw sheep's milk, in an area of France from a particular breed of sheep, and ripened in caves traditionally.  I've not taken dairy for years, but I so yearned for a piece of that cheese that I gave in.  My gut has considerably improved!  I have since been wondering why, and I found this article on pub med to share with you all.

Cytokine raction?

when i first contacted David Wheldoni i was going mad, i was having cognitive issues, as well as many MSi issues, High doses of B12, as  methylcolbamin , taken sublingually, sorted this out and, in doses is expensive, but less so than not taking it!

anyway, once again, i’m having cognitive issues, simply put, i can’t work out which hand, or foot to use, i’m only 50 and have no personal or familial mental health issue.  Could this be a cytokinei reaction I’m quite bright, usually! But worried! I’vw returned to the handbook and hope ths s a cytokine or die-off response.  I began capi a year ago and finished my ninth pulse 8 days ago.

please tell me!

jane

2 Years on CAP Improvement

Two years on CAPi and the improvements are becoming more obvious. Before I started the CAP I was fainting and feeling terribly sick almost every few weeks, It's more than a year now since my last fainting and sickness episode. 

Also it's about four months in a row that my heart area feels normal and not swollen or with burning and tearing sensations episodes. The weird and skiped heart beatings are long gone and only a few very minor ones occur very rarely, they are so minor that I literally smile when it hapens, I know how bad it was before.

By no means I feel 100% "cured" but it's definetly a huge improvement, I will continue for at least one more year if not more, I don't want to stop early and risk relapsing.

 

Rash etc.

Last Friday i finished my ninth pulse. I felt fairly dreadful and struggled through a day for a concert  we had booked ages ago.Saeurday i took doxyi and Roxi, as usual. Last month my husband had a preview, but I was tooo tired and bad on my feet to do anything but sit at a table, with friends. He had another preview, this week, but, although not great, I was so much better. Since then, I’ve developed itchy cheek-bones, but, reading through here, I’m not the first. So far, nothing unsightly has developed , but I’m not, at all, concerned. I’ve been struggling this year, but am feeling better. I guess i have, always, to remember that the CAPi is not plain sailing.

Pulse # 50

About a week late ... but yesterday morning I started pulse 50. It is a metronidazolei pulse, this time at the correct dosage (here in the UK, that is 3x400 mg per day). My last pulse was really the first metronidazole pulse and I inadvertently used half dose. Although I have been doing antibioticsi for some years now, I shall remain mindful of our editor's recent advice to me, now that I have switched to metro; I shall remain cautious.

I have just spoken of remaining cautious ... I should also try to remain hopeful too. Any novelty value in being disabled has long since worn off. There are barriers to nearly everything; whether that be booking a holiday or even just eating out.

Faux relapse?

Hello everyone,

before Christmas i felt good, really on the mend, although I knew i had a way to go before my MSi came under control,  but, since the new year, i seem much worse, my sight is worse, my fatigue is bad , as is my hypotension - i’m horribly light- headed - and my mobility and balance are dreadful.

Second month on abx

I suffered with progressively worsening pain in my hands, wrists, arms, and shoulders for 4 years. Last year, I was diagnosed with polymyalgia rheumatica and had such severe pain by then I was prescribed 20 mg of prednisone to try to alleviate the progression and pain. However when I dropped the dose biweekly per doctor instruction, the pain was returning.  Although I did what the doctor ordered, over time the pain was getting bad again and I couldn’t get below 10 mg.

Still uti? Porphyria? Imagination?

I’m so sorry for banging on with the same subject!

i thought i had a utii, tests said no! I took the poor man’s porphyrin test‘, it also said no, although the urine was deep yellow, almost golden, but i had been drinking coffee!  Usually my urine is pretty colourless, although sometimes cloudy! My fatigue and weakness is severe, although, it had seemed under control! I really am at my wit’s end,

Jane

What a difference a day makes

Little things can mean a lot.

Smile
Although I do not dwell on it, I cannot deny that my mobility has slowly but surely become steadily worse over these years of MSi.
Syndicate content